# SDR FDEA202405300757

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Rudder
- Part time: 46,191 hours, 25,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING COMPOSITE REPAIR FOUND ON RUDDER RH PANEL   SKIN AT FASTENER #20 COUNTED FROM BELOW COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PTI, TITLE: STRUCTURES- REPAIR   CATALOG -A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM55-41-12-201,PARA31.B, PAGE 314~319, THE REPAIR IS CATEGORY B AND CLASSIFIED   AS MAJOR PER GMM 6-2-100. "MAJOR REPAIR"
